# SDR AALA20041114

- Difficulty date: October 11, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Oversized
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - RIGHT HAND PYLON LINK LOWER BEARINGS ON BOTH SIDES LOOSE IN THE LOWER FITTINGS.  VISUALLY CHECKED BORE HOLES FOR CRACKS.  INSTALLED BEARINGS WET WITH BMS5 26 SEALANT IPC/DRAWING NUMBER 311T2287 14 AND 13.
